Alert archive / Montana / High Wind Warnings in 2014
High Wind Warning 3, NWS Glasgow, MT
NWS Glasgow, MT issued this high wind warning at Jan 15, 2014, 2:55 AM MST for 10 counties in Montana. It took effect at Jan 15, 2014, 2:00 PM MST. It was in force for 19 hr. 6 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 15, 2014, 2:55 AM MST (09:55 UTC)
- In effect from
- Jan 15, 2014, 2:00 PM MST
- Expired
- Jan 16, 2014, 9:14 AM MST
- In force
- 19 hr
- Issued by
- NWS Glasgow, MT
Counties Daniels County, MT, Dawson County, MT, McCone County, MT, Phillips County, MT, Prairie County, MT, Richland County, MT, Roosevelt County, MT, Sheridan County, MT, Valley County, MT, Wibaux County, MT
The radar
The Glasgow radar (KGGW), 94 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 15, 2:44 PM MST | NON-TSTM WND GST 55 | 22 Wsw The Pines Recreat, MT | |
| Jan 15, 3:40 PM MST | NON-TSTM WND GST 56 | Snowden, MT | |
| Jan 15, 3:50 PM MST | NON-TSTM WND GST 51 | 3 Ne Plentywood, MT | |
| Jan 15, 3:58 PM MST | NON-TSTM WND GST 63 | 6 S Comertown, MT | |
| Jan 15, 4:03 PM MST | NON-TSTM WND GST 53 | 1 N Navajo, MT | |
| Jan 15, 5:36 PM MST | NON-TSTM WND GST 53 | 8 Wsw Bredette, MT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 9.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1132 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 457 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
011 WWUS75 KGGW 150955 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 255 AM MST WED JAN 15 2014 ...WINDY CONDITIONS TO RETURN TO NORTHEAST MONTANA... .A STRONG ALBERTA CLIPPER SYSTEM WILL BRING STRONG GUSTY WINDS TO PORTIONS OF NORTHEAST MONTANA THIS AFTERNOON THROUGH THURSDAY MORNING. MTZ018>020-023>027-061-062-152330- /O.UPG.KGGW.HW.A.0002.140115T2100Z-140116T1800Z/ /O.NEW.KGGW.HW.W.0003.140115T2100Z-140116T1800Z/ DANIELS-SHERIDAN-WESTERN ROOSEVELT-MCCONE-RICHLAND-DAWSON-PRAIRIE- WIBAUX-NORTHERN VALLEY-EASTERN ROOSEVELT- INCLUDING THE CITIES OF...SCOBEY...PLENTYWOOD...MEDICINE LAKE... WOLF POINT...POPLAR...CIRCLE...SIDNEY...FAIRVIEW...GLENDIVE... RICHEY...TERRY...WIBAUX...OPHEIM...CULBERTSON 255 AM MST WED JAN 15 2014 ...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM MST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...THIS AFTERNOON THROUGH THURSDAY MORNING. * WINDS...NORTHWEST 30 TO 40 MPH...WITH GUSTS APPROACHING 60 MPH...ESPECIALLY OVER FAVORED HIGHER TERRAIN. * IMPACTS...HIGH PROFILE VEHICLES COULD ENCOUNTER HAZARDOUS CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ060-152330- /O.UPG.KGGW.HW.A.0002.140115T2100Z-140116T1800Z/ /O.NEW.KGGW.HW.W.0003.140115T2100Z-140116T1800Z/ SOUTHWEST PHILLIPS- INCLUDING THE CITY OF...ZORTMAN 255 AM MST WED JAN 15 2014 ...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM MST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...THIS AFTERNOON THROUGH THURSDAY MORNING. * WINDS...NORTHWEST 30 TO 40 MPH...WITH GUSTS APPROACHING 60 MPH. * IMPACTS...HIGH PROFILE VEHICLES TRAVELING ALONG HIGHWAY 191 SOUTH OF MALTA COULD ENCOUNTER HAZARDOUS CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
4 follow-up statements
344 WWUS75 KGGW 152139 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 239 PM MST WED JAN 15 2014 ...WINDY CONDITIONS CONTINUE... .A STRONG ALBERTA CLIPPER SYSTEM BRINGING STRONG GUSTY WINDS TO PORTIONS OF NORTHEAST MONTANA THROUGH THURSDAY MORNING. MTZ018>020-023>027-061-062-161100- /O.CON.KGGW.HW.W.0003.000000T0000Z-140116T1800Z/ DANIELS-SHERIDAN-WESTERN ROOSEVELT-MCCONE-RICHLAND-DAWSON-PRAIRIE- WIBAUX-NORTHERN VALLEY-EASTERN ROOSEVELT- INCLUDING THE CITIES OF...SCOBEY...PLENTYWOOD...MEDICINE LAKE... WOLF POINT...POPLAR...CIRCLE...SIDNEY...FAIRVIEW...GLENDIVE... RICHEY...TERRY...WIBAUX...OPHEIM...CULBERTSON 239 PM MST WED JAN 15 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY. * TIMING...THROUGH THURSDAY MORNING. * WINDS...NORTHWEST 30 TO 40 MPH...WITH GUSTS APPROACHING 60 MPH...ESPECIALLY OVER FAVORED HIGHER TERRAIN. * IMPACTS...HIGH PROFILE VEHICLES COULD ENCOUNTER HAZARDOUS CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ060-161100- /O.CON.KGGW.HW.W.0003.000000T0000Z-140116T1800Z/ SOUTHWEST PHILLIPS- INCLUDING THE CITY OF...ZORTMAN 239 PM MST WED JAN 15 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY. * TIMING...THROUGH THURSDAY MORNING. * WINDS...NORTHWEST 30 TO 40 MPH...WITH GUSTS APPROACHING 60 MPH. * IMPACTS...HIGH PROFILE VEHICLES TRAVELING ALONG HIGHWAY 191 SOUTH OF MALTA COULD ENCOUNTER HAZARDOUS CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
385 WWUS75 KGGW 160326 AAA NPWGGW URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE GLASGOW MT 826 PM MST WED JAN 15 2014 ...WINDY CONDITIONS LINGERING OVERNIGHT FOR SOME LOCATIONS... .A STRONG ALBERTA CLIPPER SYSTEM IS EXPECTED TO SUSTAIN STRONG GUSTY WINDS OVER PORTIONS OF NORTHEAST MONTANA THROUGH THURSDAY MORNING. MTZ023-060-061-160430- /O.CAN.KGGW.HW.W.0003.000000T0000Z-140116T1800Z/ MCCONE-SOUTHWEST PHILLIPS-NORTHERN VALLEY- INCLUDING THE CITIES OF...CIRCLE...ZORTMAN...OPHEIM 826 PM MST WED JAN 15 2014 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE HIGH WIND WARNING. THE STRONGER WINDS EXPERIENCED EARLIER TODAY HAVE SINCE DIMINISHED ENOUGH TO MAKE THE WARNING NO LONGER NECESSARY FOR THESE LOCATIONS...ALTHOUGH GUSTY WINDS AROUND 35 MPH WILL STILL BE POSSIBLE THROUGH THE OVERNIGHT HOURS. $$ MTZ018>020-024>027-062-161100- /O.CON.KGGW.HW.W.0003.000000T0000Z-140116T1800Z/ DANIELS-SHERIDAN-WESTERN ROOSEVELT-RICHLAND-DAWSON-PRAIRIE-WIBAUX- EASTERN ROOSEVELT- INCLUDING THE CITIES OF...SCOBEY...PLENTYWOOD...MEDICINE LAKE... WOLF POINT...POPLAR...SIDNEY...FAIRVIEW...GLENDIVE...RICHEY... TERRY...WIBAUX...CULBERTSON 826 PM MST WED JAN 15 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY. * TIMING...THROUGH THURSDAY MORNING. * WINDS...FROM THE NORTHWEST AROUND 40 MPH...WITH GUSTS IN EXCESS OF 55 MPH...ESPECIALLY OVER FAVORED HIGHER TERRAIN. * IMPACTS...HIGH PROFILE VEHICLES COULD ENCOUNTER HAZARDOUS CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
134 WWUS75 KGGW 161009 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 309 AM MST THU JAN 16 2014 ...WINDY CONDITIONS LINGERING THIS MORNING FOR THE NORTHEAST CORNER OF MONTANA... .A DEPARTING ALBERTA CLIPPER SYSTEM IS EXPECTED TO SUSTAIN STRONG GUSTY WINDS OVER THE FAR NORTHEAST CORNER OF MONTANA THROUGH THIS MORNING...WHILE ELSEWHERE...WINDS WILL GRADUALLY DIMINISH TODAY. MTZ018-020-024>027-062-161115- /O.CAN.KGGW.HW.W.0003.000000T0000Z-140116T1800Z/ DANIELS-WESTERN ROOSEVELT-RICHLAND-DAWSON-PRAIRIE-WIBAUX- EASTERN ROOSEVELT- INCLUDING THE CITIES OF...SCOBEY...WOLF POINT...POPLAR...SIDNEY... FAIRVIEW...GLENDIVE...RICHEY...TERRY...WIBAUX...CULBERTSON 309 AM MST THU JAN 16 2014 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE HIGH WIND WARNING. THE STRONGER WINDS EXPERIENCED YESTERDAY HAVE NOW DIMINISHED ENOUGH TO NO LONGER WARRANT A HIGH WIND WARNING FOR THESE AREAS. BREEZY TO GUSTY WINDS UP TO 35 MPH WILL STILL BE POSSIBLE THROUGH THE MORNING HOURS. $$ MTZ019-161800- /O.CON.KGGW.HW.W.0003.000000T0000Z-140116T1800Z/ SHERIDAN- INCLUDING THE CITIES OF...PLENTYWOOD...MEDICINE LAKE 309 AM MST THU JAN 16 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. * TIMING...THROUGH THIS MORNING. * WINDS...FROM THE NORTHWEST AROUND 40 MPH...WITH GUSTS IN EXCESS OF 55 MPH...ESPECIALLY OVER FAVORED HIGHER TERRAIN. * IMPACTS...HIGH PROFILE VEHICLES COULD ENCOUNTER HAZARDOUS CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
073 WWUS75 KGGW 161614 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 914 AM MST THU JAN 16 2014 MTZ019-161715- /O.CAN.KGGW.HW.W.0003.000000T0000Z-140116T1800Z/ SHERIDAN- INCLUDING THE CITIES OF...PLENTYWOOD...MEDICINE LAKE 914 AM MST THU JAN 16 2014 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE DIMINISHED AND NO LONGER POSE A THREAT. THEREFORE THE HIGH WIND WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this high wind warning went out at Jan 14, 8:55 PM MST, 6 hours earlier.
Area forecast discussion, Jan 14, 8:55 PM MST, 6 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 855 PM MST TUE JAN 14 2014 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH THURSDAY... UPDATE...MINOR TWEAKS TO WIND AND TEMPERATURE TONIGHT. OOZ RUN SHOWS A CONTINUED POSSIBILITY FOR HIGH WINDS THEREFORE WILL KEEP THE WATCH GOING FOR THE SAME AREAS. PROTON A LEE SIDE TROUGH IS CURRENTLY TAKING SHAPE ACROSS THE FRONT RANGE OF THE CANADIAN ROCKIES. AN ALBERTA CLIPPER WILL TAKE SHAPE OVERNIGHT TONIGHT...TIGHTENING THE PRESSURE GRADIENT OVER NORTHEAST MONTANA. THIS TIGHTENED GRADIENT WILL DRIVE WESTERLY WINDS ACROSS NORTHEAST MONTANA. THE CLIPPER SYSTEM WILL ALSO PUSH A WARM FRONT INTO EASTERN MONTANA. THE COMBINATION OF WINDS...AND WARM AIR...COUPLED WITH EXPECTED CLOUD COVER OVERNIGHT WILL KEEP MIN TEMPS WELL ABOVE SEASONAL NORMALS. WEDNESDAY WINDS WILL CONTINUE TO RAMP UP AS THE CLIPPER SYSTEM DROPS TO THE SOUTHEAST TOWARD CENTRAL MANITOBA. BY LATE AFTERNOON WINDS ACROSS THE EASTERN HALF OF THE AREA...AND IN LEE OF THE LITTLE ROCKIES COULD ALREADY BE BUMPING SUSTAINED SPEEDS OF 40 MPH...WITH GUSTS APPROACHING 60 MPH OVER FAVORED HIGHER TERRAIN. WITH WINDS EXPECTED TO CONTINUE TO STRENGTHEN THROUGH THE EVENING HOURS AS COLD AIR ADVECTION KICKS IN...WENT AHEAD AND ISSUED A HIGH WIND WATCH FOR WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. THERE SHOULD BE SOME LOOSE SNOW OVER THE NORTHEAST AND NEAR THE LITTLE ROCKIES DUE TO RECENT SNOWFALL...THUS WILL MENTION BLOWING SNOW IN THE FORECAST. BY THURSDAY AFTERNOON EXPECT WINDS TO QUICKLY TAPER OFF AS THE CLIPPER QUICKLY TRACKS TOWARD THE GREAT LAKES. UPPER RIDGING WILL DOMINATE MAKING FOR SUNNY SKIES AND DRY CONDITIONS. GILCHRIST .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY... GOING FORECAST LOOKED GOOD. A COUPLE OF DISTURBANCES MOVE THROUGH...ONE LATE IN THE WEEKEND AND THE NEXT COMING THROUGH AT THE END OF THE PERIOD. BOTH PRODUCE AN INCREASE IN WIND...BUT DON/T LOOK TO BE STRONG. UPPER RIDGE OVER THE WESTERN STATES IS THE CAUSE FOR THE QUIET PERIOD. TFJ PREVIOUS DISCUSSION... LONG TERM WILL REMAIN MAINLY IN SYNOPTIC NORTHWEST FLOW ALOFT THROUGH THE PERIODS. A SLIGHTLY PROGRESSIVE PATTERN OF MESOSCALE RIDGES FOLLOWED BY WEAK DRY SHORTWAVES IN THIS FLOW IS ANTICIPATED. MAIN FEATURE OF NOTE IS A STRONGER COLD FRONT ON SUNDAY WHICH SHOULD PASS THROUGH THE CWA. POP AND RAIN/SNOW SHOWERS IMPACTS WILL BE MINIMAL AS THE ORIGIN OF THE AIR MASS IS CONTINENTAL IN NATURE. SO ONLY EXPECT A SHORT COOL DOWN CURRENTLY. OTHER THING TO NOTE IS A BREAKDOWN OF MODELS CONFIDENCE SUNDAY NIGHT ONWARD. WHERE AGREEMENT WAS SPOT ON 24 HOURS AGO... NOW SOME MODEL MEMBERS ARE BEGINNING TO HAVE PHASE ISSUES WITH THE MESOSCALE DETAILS OF THE SHORTWAVES. THIS COULD LEAD TO A LARGER CHANGE IN FLOW AND FORECAST IN FUTURE RUNS. THEREFORE... SKEWED/BLENDED CLOSER TO THE WETTER CLIMATOLOGY BUT STILL REMAIN IN THE NON-MENTION AREA FOR THESE FINAL POP GRIDS. GAH && .AVIATION... EXPECT VFR CONDITIONS TO PREVAIL THROUGH TONIGHT. LIGHT NORTHWEST WINDS WILL PREVAIL INTO WEDNESDAY MORNING THEN INCREASE THROUGH WEDNESDAY NIGHT...BECOMING STRONG (20 TO 30 WITH GUSTS TO 40 KTS). TFJ/BLM && .GLASGOW WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING FOR DANIELS...DAWSON...EASTERN ROOSEVELT...MCCONE... NORTHERN VALLEY...PRAIRIE...RICHLAND...SHERIDAN...SOUTHWEST PHILLIPS...WESTERN ROOSEVELT...WIBAUX. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jan 14, 2:21 PM MST, 12 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 221 PM MST TUE JAN 14 2014 MTZ016-017-021-022-059-151100- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-NORTHERN PHILLIPS- 221 PM MST TUE JAN 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG GUSTY WESTERLY WINDS WILL RETURN TO NORTHEAST MONTANA WEDNESDAY AFTERNOON...AND LINGER INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ018>020-023>027-060>062-151100- DANIELS-SHERIDAN-WESTERN ROOSEVELT-MCCONE-RICHLAND-DAWSON-PRAIRIE- WIBAUX-SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 221 PM MST TUE JAN 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG GUSTY NORTHWEST WINDS WILL RETURN TO PORTIONS OF NORTHEAST MONTANA WEDNESDAY AFTERNOON...AND LINGER INTO THURSDAY. A HIGH WIND WATCH IS IN EFFECT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
High Wind Warnings in Montana, 2014Every high wind warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.